# SDR JJBA20180112008

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 33,539 hours, 21,089 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: 028936006
- Part serial: 2087B
- Condition: Inoperative
- Location: Fuel System
- Part time: 33,539 hours, 21,089 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TANK UNIT NR 6 INOPERATIVE.  FUEL TANK UNIT WAS REPLACED IAW AMM 28-41-02.  OPS CHECKED GOOD.
